# SDR SIMA20160210006

- Difficulty date: February 10, 2016
- Submitted: February 16, 2016
- Operation: Air carrier
- Aircraft: N922AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500906
- Aircraft time: 27,990 hours, 23,871 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossmember
- Part number: EPNEM53EP128401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER AISLE CROSS MEMBER, BETWEEN FRAME 24 & 25 IS CORRODED.  R & R CTR AISLE CROSS MEMBER, BETWEEN FRAME 24 & 25 IAW SRM 53-21-10 & ETN EM-53-139 R4.
